# SDR AALA202303217793

- Difficulty date: March 15, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 27,590 hours, 10,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1 INCH CRACK ON ANGLE LOCATED AT STA 663.5 AND LEFT BUTT LINE 10. INSTALLED ANGLE AND ANGLE SPLICE PER SRM.
